# SDR 95ZZZX3063

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4213X
- Make and model: Doug DC-6A
- Aircraft serial: 44605
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327627
- Condition: Ring Failure
- Location: Nr 14 Cyl Nr 3
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C, D

## Discrepancy

OTZ - FLT 43 - ABORTED TAKEOFF FROM OTZ DUE TO NR 3 ENGINE BACKFIRING.  MAINTENANCE REPLACED NR 14 CYLINDER DUE TO RING LAND FAILURE.
